Perrigo Acetaminophen Suppositories USP, 650 mg Pain Reliever/Fever Reducer, 50 ea


Perrigo Acetaminophen Suppositories USP, 650 mg Pain Reliever/Fever Reducer, 50 ea by Perrigo at Online Medicine Tips. MPN: 2254530. Hurry! Limited time offer. Offer valid only while supplies last. ul Reduces fever 4 Relieves minor aches, pains headache 5 Contains 50 suppositories Questions or comments?Perrigo,Acetaminophen Suppositories USP. pain & fever. medicines. 650 mg Pain Reliever/Fever Reducer.


Perrigo Acetaminophen Suppositories USP, 650 mg Pain Reliever/Fever Reducer, 50 ea by Perrigo
4.0 out of 5 stars with 30 reviews
Condition: New
Availability: In Stock
$20.09


Quantity:  

 


Product Description & Reviews

ul Reduces fever 4 Relieves minor aches, pains headache 5 Contains 50 suppositories Questions or comments?

Features & Highlights

  • Perrigo,Acetaminophen Suppositories USP
  • pain & fever
  • medicines
  • 650 mg Pain Reliever/Fever Reducer

Additional Information

Brand:
Perrigo
Manufacturer:
Perrigo
Category:
Non-Aspirin
MPN:
2254530
UPC:
345802730329
Part Number:
2254530
Publisher:
Perrigo
Binding:
Kitchen
Item Weight:
0.34 pounds
Package Weight:
0.35 pounds
Package Size:
2.72 x 2.48 x 5.35 inches

 


Have questions about this item (2254530), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Perrigo, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


TYLENOL ULTRA RELIEF Extra Strength 120 EZTabs For Tension Headaches & Migraine Pain
ean: 6222014352416,
Tylenol Ultra Relief TabletsFast Effective Relief of Tension Headache & Migraine Pain. Formulated to Not Cause Stomach Upset. Adults Use Only (12 Years and Over). Made in Canada.

Aleve Liquid Gels, 160-Count Bottle
mpn: 980206368, ean: 0097727332972,
Temporarily relieves minor aches and pains due to: minor pain of arthritis, facial swelling, asthma, shock, hives, menstrual cramps, headache, toothache , the common coldTemporarily reduces fever. Strength to last all day. Temporarily relieves minor ...

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID
mpn: LMPICC4,
COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..![2 PACK] MAPAP? ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2).

HempLand USA CANNABITOL Orange Therapeutic Pain Relieving Cream with Organic Hemp Oil Extract 350mg- Maximum Strength for sore muscles, inflammation, sore joints, backache, neck pain, arthritis
mpn: TC350, ean: 0815314010252,
From HempLand USA, a trusted leader in the Hemp Industry for over 5 years. HempLand USA's CANNABITOL Orange Therapeutic Cream 350mg delivers amazing topical relief for sore muscles, joints, and other areas of concern. We believe nothing compares to ...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.